| Model Number |
560BCS1 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that prior to use of a bio-console 560 instrument, it was reported that the instrument was unable to zero flow or read flow.A different flow transducer was tried, but it was still unable to zero/read flow.The instrument was replaced.There was no patient involvement, so no adverse effect occurred.
Additional Manufacturer Narrative
Device evaluation summary: the reported issue that the instrument was unable to zero flow or read flow was not verified during service.During service, the instrument zeroed without error after multiple times throughout testing.The service technician verified proper zero and flow with the use of a flow probe.No problem found.Preventive maintenance was performed per specifications.Note: the instrument was serviced in the facility by a field service technician.The instrument did not return to a medtronic facility for service/analysis.Additional information b5: medtronic received additional information that the issue was identified during setup.No error messages were displayed and no safety systems were in use at the time the issue was noticed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.